On the law of large numbers for weighted sums of pairwise negatively quadrant dependent random variables
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 55-63
Tae-Sung Kim and Hyun-Chull Kim
Wonkwang University, Daebul University
Abstract : In this paper, we derive a general strong law of large numbers and a general weak law of large number for normed weighted sums of pairwise negative quadrant dependent random variables with the common distribution function.
Keywords : normed weighted sums, negative quadrant dependent, strong law of large number, weak law of large number
MSC numbers : 60F05, 60F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd